# SDR DALA2017060904672

- Difficulty date: June 8, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 49,373 hours, 23,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON EXTERNAL SKIN BETWEEN BS 907 TO 927, STRINGER 21L TO 22L.  REPAIRED THE SKIN IAW PRI 558657-14, REV 0, 1, 2, AND ER/A 558657-14, REV ORIGINAL.
